Alert archive / Georgia / Flash Flood Warnings in 2004

Flash Flood Warning 18, NWS Charleston, SC

September 6, 20044 counties in Georgia

NWS Charleston, SC issued this flash flood warning at Sep 6, 2004, 9:47 PM EDT for 4 counties in Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2004, 9:47 PM EDT (01:47 UTC)
Expired
Sep 7, 2004, 3:45 AM EDT
In force
6 hr
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Candler County, GA, Evans County, GA, Long County, GA, Tattnall County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 1.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2004-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2004-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KCHS 070152
FFWCHS
GAC043-109-183-267-070745-
/X.NEW.KCHS.FF.W.0006.040907T0147Z-040907T0745Z/
/0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
947 PM EDT MON SEP 6 2004

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LONG COUNTY IN SOUTHEAST GEORGIA...
  EVANS COUNTY IN SOUTHEAST GEORGIA...
  TATTNALL COUNTY IN SOUTHEAST GEORGIA...
  CANDLER COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 345 AM EDT

* AT 945 PM EDT...RADAR INDICATED VERY HEAVY RAIN IN ASSOCIATION
  WITH TROPICAL STORM FRANCES OVER A LARGE PART OF SOUTHEAST 
  GEORGIA. THE RAIN WAS MOVING NORTHWEST AT 35 MPH. EMERGENCY 
  MANAGEMENT IN THE WARNED COUNTIES WERE ALREADY REPORTING NUMEROUS 
  DIRT AND RURAL ROADS IMPASSABLE WITH STANDING WATER.

* FLASH FLOODING IS EXPECTED IN AND AROUND...
  LUDOWICI...
  GLENNVILLE...
  CLAXTON...
  METTER...
  REIDSVILLE AND COBBTOWN...

REPORT ANY SIGNIFICANT FLOODING TO LOCAL LAW ENFORCEMENT OFFICIALS
AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN CHARLESTON.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3173 8203 3155 8168 3162 8158 3171 8152
      3177 8166 3189 8178 3201 8182 3210 8174
      3216 8181 3222 8184 3230 8193 3242 8194
      3262 8209 3242 8236 3191 8222

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 9:11 PM EDT, 36 minutes earlier.

Area forecast discussion, Sep 6, 9:11 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
911 PM EDT MON SEP 6 2004

...TORNADO WATCH IN EFFECT UNTIL 5 AM TUE FOR THE ENTIRE COUNTY
WARNING AREA...
...FLOOD WATCH REMAINS IN EFFECT THROUGH 6 PM TUESDAY...

.SHORT TERM /TONIGHT AND TUESDAY/...FRANCES WILL SLOWLY SPIN TO OUR
WEST OVER THE NEXT 24 HOURS. THIS WILL RESULT IN BANDS OF HEAVY RAIN
AND ISOLATED TORNADOES THROUGH TUESDAY.

&&

WIND ADVISORY...WINDS IN MOST GEORGIA COUNTIES BELOW WIND ADVISORY
CRITERIA NOW. HOWEVER AS MODERATE TO HEAVY RAINFALL LIFTS BACK NORTH
OVER THE NEXT FEW HOURS...WINDS WILL INCREASE AGAIN.

&&

.LAKE MOULTRIE WINDS...10-MINUTE OBS FROM PINEVILLE OVER THE PAST 2
HRS HAVE SHOWN WINDS 10-15 MPH. HOWEVER...GIVEN THAT THE OB SITE IS
OVER LAND AND THE LLJ OF 30-35KT LOOKS TO SUSTAIN OVER THE
LAKE...CAN STILL EXPECT TO HAVE 20 KT WINDS MIX DOWN TO THE WATER
SFC...ESP IF CONVECTIVE BANDS MOVE OVER THE LAKE. THUS...WILL
MAINTAIN LWA THRU THE OVRNGT HRS.

&&

FLOOD WATCH...RADAR ESTIMATES OVER THE LAST 24 HOURS INDICATE THAT
WIDESPREAD 4 TO 6 INCHES WITH LOCAL 6+ INCHES OF RAIN HAVE FALLEN
OVER OUR WESTERN GEORGIA COUNTIES. EXPECT THE HEAVIEST RAIN AND THE
BEST CHANCE OF FLOODING TO BE IN SOUTHEAST GEORGIA OVERNIGHT. WILL
CONTINUE FLOOD WATCH WITH NO CHANGES.

&&

.COASTAL IMPACTS...WILL CONTINUE HIGH SURF ADVISORY AND HIGH RISK OF
RIP CURRENTS WITH CONTINUED ONSHORE FLOW AND EXPECTED BREAKERS NEAR
5 FT.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...WILL CONTINUE TO TAPER
PRECIP BACK SLOWLY TUE NIGHT AND WED AS FRANCES BECOMES LESS OF AN
INFLUENCE. UPR TROF WILL LINGER JUST W OF THE AREA IN THE WAKE OF
FRANCES. COMBINED WITH ABUNDANT MOISTURE AND HEATING SHOULD SEE AT
LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. THU IS
EXPECTED TO BE A PARTICULARLY WARM DAY WITH SWRLY FLOW ALOFT AND
AFTN HEATING. WILL TAPER POPS TO SLIGHT CHANCE INLAND FOR FRI AS
BNDRY MOVES INTO THE AREA. ONLY A MINOR CHANGE IN AIRMASS IS
EXPECTED ON FRI AND SAT BEHIND THE BNDRY. NOT MUCH CHANGE IN MAX
TEMPS EXPECTED AS A RESULT. SFC BNDRY TO REMAIN OFF THE COAST ON SUN
AND MON. LOW LVL MOISTURE WILL STILL BE IN PLACE WITH SOME
OVERRUNNING POSSIBLE. ONLY EXPECT A SLIGHT CHANCE. PART OF THE
FORECAST WILL DEPEND ON THE FORECAST TRACK OF IVAN WHICH MAY BE OFF
THE SOUTHERN FLORIDA COAST ON DAYS 6 AND 7. STILL WAY TOO EARLY TO
SPECULATE SO DO NOT PLAN TO MAKE MUCH OF A CHANGE IN THE FORECAST AT
THIS TIME.

&&

.MARINE...PRES GRAD BETWEEN HIGH TO THE NE AND TS FRANCES ALONG WITH
LLJ OVER THE WATERS KEEPING HOWLING WINDS OVER THE MARINE AREA. RUC
DEPICTS 45-55KT JET AT 925 MB TO SUSTAIN THRU AT LEAST 6/06Z. SFC
SUSTAINED WINDS AT THE BUOYS HAVE RANGED 20-30 KT WITH THE ONLY
OUTLIER THE SABSOON TWR WHICH HAS REACHED TO 35 KT. GUSTS HAVE
RANGED 35-45 KT ACRS THE WATERS THRU THE DAY AND THIS EVE.
CONVECTIVE WINDS HAVE ALSO BEEN EVIDENT AT THE BUOYS AS THE BANDS OF
PRECIP MOVE OVER. GIVEN THE PROLONGED LLJ AND PRES GRAD...SEE NO
REASON TO REMOVE GALES FROM GA WATERS AND WILL KEEP STRONG SCA CONDS
IN SC. EVEN WINDS AT CHS HARBOR AND FOLLY BEACH HAVE BEEN STUBBORN
TO SUBSIDE. WILL KEEP SUSTAINED WINDS TO 30 KT IN SC COASTAL WATERS
AND GUSTS TO 30 KT IN THE HARBOR.

WAVE HEIGHTS LOOK IN LINE WITH GOING FCST SO MAY ONLY MAKE MINOR
TWEAKS TO INITIAL CONDS...OTHERWISE OVERALL FCST HAS CONDS HANDLED.
WILL KEEP HIGH SURF ADVY GIVEN ABV WIND CONCERNS THRU THE NIGHT AND
THAT AREA BEACHES CAME IN WITH BREAKERS OF 4-8 FT TDA.

&&

.AVIATION...
CEILINGS HAVE RISEN TEMPORARILY AT BOTH TERMINALS AS DRY SLOT HAS
WORKED INTO THE REGION. HOWEVER...AS MODERATE TO HEAVY RAIN PUSHES
BACK IN...CONDITIONS WILL DETERIORATE. RAIN WILL CONTINUE OVER THE
NEXT 24 HOURS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH SURF ADVISORY THROUGH 6 PM TUE GAZ117-119-139-141.
     TORNADO WATCH ALL GA COUNTIES UNTIL 5 AM EDT TUE.
     WIND ADVISORY THROUGH 6 AM TUESDAY ALL ZONES.
     FLOOD WATCH ALL ZONES UNTIL 6 PM TUESDAY.
SC...HIGH SURF ADVISORY THROUGH 6 PM TUESDAY SCZ048>051.
     TORNADO WATCH ALL SC COUNTIES UNTIL 5 AM EDT.
     FLOOD WATCH ALL ZONES UNTIL 6 PM TUESDAY.
     LAKE WIND ADVISORY UNTIL 6 AM TUESDAY.
MARINE...SMALL CRAFT ADVISORY AMZ330-350-352
         TORNADO WATCH AMZ330-350-352-354 UNTIL 5 AM EDT.
         GALE WARNING FOR AMZ354-374
&&

SCW/JPC
Hazardous weather outlook, Sep 6, 7:51 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
751 PM EDT MON SEP 6 2004

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-071000-
ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN-
COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY-
COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN-
INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY-
INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL-
INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING...
HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE...
SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND...
WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON...
EDISTO BEACH...HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...
RIDGELAND...SAINT GEORGE AND WALTERBORO
751 PM EDT MON SEP 6 2004

...TORNADO WATCH UNTIL 5 AM EDT TUESDAY...
...WIND ADVISORY SOUTHEAST GEORGIA UNTIL 6 AM TUESDAY...
...FLOOD WATCH UNTIL 6 PM TUESDAY...
...HIGH SURF ADVISORY...
...HIGH RISK FOR RIP CURRENTS...
...LAKE WIND ADVISORY FOR LAKE MOULTRIE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE
RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE WEATHER...A THREAT FOR ISOLATED TORNADOES EXISTS THROUGH
TONIGHT AS RAIN BANDS FROM TROPICAL STORM FRANCES MOVE ACROSS THE
AREA. REFER TO THE LATEST WARNINGS AND STATEMENT ISSUED BY THE
NATIONAL WEATHER SERVICE FOR ADDITIONAL INFORMATION.

.HEAVY RAIN/FLOODING...HEAVY RAIN AND FLOODING COULD BECOME MORE
WIDESPREAD TONIGHT AS HEAVY RAINS ASSOCIATED WITH TROPICAL STORM
FRANCES IMPACT THE AREA. A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM
TUESDAY.

.MARINE...THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE GEORGIA AND
SOUTH CAROLINA COASTS. A HIGH SURF ADVISORY ALSO IS IN EFFECT AS
LARGE WAVES OF 8 TO 13 FEET BREAK ALONG THE BEACHES. BEACH EROSION IS
ALSO POSSIBLE PARTICULARLY AROUND THE TIME OF HIGH TIDE. A GALE
WARNING IS ALSO IN EFFECT FOR THE COASTAL WATERS OF NORTH COASTAL
GEORGIA. PLEASE REFER TO THE LATEST SPECIAL WEATHER
STATEMENTS...SURF ZONE FORECASTS...AND COASTAL FLOOD STATEMENTS FOR
FURTHER INFORMATION.

.WINDS/LAKE WINDS...WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE ACROSS SOUTHEAST GEORGIA. A WIND ADVISORY IN EFFECT UNTIL 6
AM TUESDAY. IN ADDITION...A LAKE WIND ADVISORY HAS BEEN ISSUED FOR
LAKE MOULTRIE FOR TONIGHT AND MONDAY AS WINDS AROUND 20 KNOTS ARE
EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
MANY OF THE ABOVE MENTIONED HAZARDS WILL CONTINUE THROUGH TUESDAY.
NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED FOR WEDNESDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ALL STORM
REPORTS TO THE NATIONAL WEATHER SERVICE IN CHARLESTON.

SCW

In the hours before

Special weather statement, Sep 6, 5:45 PM EDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
545 PM EDT MON SEP 6 2004

GAZ118-119-062215-
COASTAL CHATHAM-INLAND CHATHAM-
545 PM EDT MON SEP 6 2004

...STRONG THUNDERSTORMS WILL IMPACT CHATHAM COUNTY THROUGH 615 PM
EDT...

AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ON THE NORTH END OF OSSABAW
ISLAND..MOVING NORTHWEST AT 50 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WORMSLOE...WYMBERLY...
WINDSOR FOREST...WILMINGTON ISLAND...WILMINGTON...VERNONBURG...
TURNERS ROCK...SKIDAWAY ISLAND...SANDFLY AND RIO VISTA THROUGH 615
PM EDT.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

24
Local storm report, Sep 6, 6:25 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
625 PM EDT MON SEP 06 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND DMG MILLEN                  32.80N 81.95W
09/06/2004                   JENKINS            GA   LAW ENFORCEMENT

            TREES DOWN ACROSS POWER LINES ACROSS THE COUNTY. TIME
            ESTIMATED.

&&

SCW
Special weather statement, Sep 6, 6:29 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
629 PM EDT MON SEP 6 2004

GAZ101-SCZ047-048-051-062315-
BEAUFORT-COASTAL JASPER-EFFINGHAM-INLAND JASPER-
629 PM EDT MON SEP 6 2004

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...JASPER COUNTY
AND BEAUFORT COUNTY THROUGH 715 PM EDT...

AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG THE SAVANNAH RIVER...
OR ABOUT 6 MILES EAST OF SAVANNAH...MOVING NORTHWEST AT 40 MPH. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
MYRTLE ISLAND...DAUFUSKIE ISLAND...BRIGHTON BEACH...BLUFFTON...
PRITCHARDVILLE...PRITCHARD...LIMEHOUSE...LEVY...AND JASPER THROUGH
715 PM EDT.

WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. MOVE INSIDE IF STORMS
APPROACH YOUR LOCATION.

24
Special weather statement, Sep 6, 7:22 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
722 PM EDT MON SEP 6 2004

SCZ047-048-051-070000-
BEAUFORT-COASTAL JASPER-INLAND JASPER-
722 PM EDT MON SEP 6 2004

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY AND BEAUFORT COUNTY
THROUGH 800 PM EDT...

AT 722 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM RIDGELAND TO HILTON
HEAD ISLAND...MOVING NORTHWEST AT 40 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND SWITZERLAND...
RIVERDALE...OKATIE...JASPER...CHELSEA...BLUFFTON...TILLMAN...
TARBORO...RIDGELAND AND RICETOWN THROUGH 800 PM EDT.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. MOVE INSIDE IF
THREATENING WEATHER APPROACHES.

24
Special weather statement, Sep 6, 7:46 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
746 PM EDT MON SEP 6 2004

SCZ042-070030-
HAMPTON-
746 PM EDT MON SEP 6 2004

...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY THROUGH 830 PM
EDT...

AT 746 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM ESTILL TO GRAYS...MOVING
NORTHWEST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
AFFECT AREAS IN AND AROUND NIXVILLE...MCPHERSONVILLE...FECHTIG...
EARLY BRANCH...CUMMINGS...CAMP BRANCH...BARKERVILLE...ALMEDA...
VARNVILLE AND LENA THROUGH 830 PM EDT.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

24
Special weather statement, Sep 6, 7:54 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
754 PM EDT MON SEP 6 2004

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-070900-
ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN-
COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY-
COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN-
INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY-
INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL-
INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING...
HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE...
SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND...
WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON...
EDISTO BEACH...HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...
RIDGELAND...SAINT GEORGE AND WALTERBORO
754 PM EDT MON SEP 6 2004

THE TORNADO WATCH HAS BEEN EXTENDED TO 5 AM EDT TUESDAY FOR THE
FOLLOWING COUNTIES...

IN SOUTHEAST SOUTH CAROLINA...
BERKELEY...CHARLESTON...COLLETON...DORCHESTER...BEAUFORT...JASPER...
HAMPTON AND ALLENDALE. THIS INCLUDES THE ADJACENT COASTAL WATERS.

IN SOUTHEAST GEORGIA...
BRYAN...BULLOCH...CANDLER...CHATHAM...EFFINGHAM...EVANS...JENKINS...
LIBERTY...LONG...MCINTOSH...SCREVEN AND TATTNALL. THIS INCLUDES THE
ADJACENT COASTAL WATERS.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE
INTERNET AT WCHS.CSC.NOAA.GOV.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 2:40 AM EDTTornado WarningCHSChatham35 min
Sep 7, 6:01 PM EDTFlash Flood WarningCHSCandler, Tattnall3 hr
Sep 7, 7:31 PM EDTSevere Thunderstorm WarningCHSBulloch29 min

Nearby

Flash Flood Warnings in Georgia, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.